# SDR CA010307027

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R10046
- Condition: Cracked
- Location: Wing
- Part time: 13,895 hours, 12,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C CHECK INSPECTION, A CRACK WAS FOUND IN THE LOWER WING PLANK AT WING STATION WS 148.019.AT THE TIME OF REPORT, THE AIRCRAFT WAS STILL IN C CHECK. REPAIR ENGINEERING ORDER (REO) 601R-57-21-130 WILL BE APPLIED PRIOR TO RETURNING THE AIRCRAFT INTO SERVICE.
